# SDR ASAA2017021319838

- Difficulty date: February 13, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,149 hours, 9,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE PLATE AT BS 767 IS CORRODED.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS. REPLACED THE SPLICE IAW SRM 53-00-53.
